≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Dr Mohla Nat phos 6x ki antidote bataiye jaldi plz

Nat phos ki anti dote bataiye jaldi poori body shivering ho rahi hai or vomiting aa rahi hai.....plz jaldi batatitye
 
  Akshay21 on 2013-07-12
This is just a forum. Assume posts are not from medical professionals.
Plstop the medicine .pl drink more water and nat phos has nothing to do with this .
 
akshaymohl 6 years ago
Stop the med and drink water and get yourself examined for some problem because nat phos has nothing to do with this .you can take nux vom one dose
 
akshaymohl 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.